# SDR SIMA200417207

- Difficulty date: June 17, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Engine: Allsn AE3007C
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Part number: 14524979001
- Condition: Worn
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION THE LT HORIZONTAL STABILIZER OB BUSHING WAS FOUND TO BE MIGRATING.  REPLACED BUSHINGS IAW MFG SRM.
